MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6801042
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report negatively biased vitros myoglobin (myog) results obtained from non-vitros biorad lot 1003110 level 1 quality control fluid using vitros immunodiagnostics products myog reagent lot 2670, on a vitros xt7600 integrated system.Biorad lot 1003110 l1 vitros myog results of 110.9, 110.6 and 113.0 ng/ml vs.The expected vitros myog value of 130 ng/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected results were obtained from non-patient quality control fluids.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that negatively biased vitros myog results were obtained from non-vitros biorad lot 1003110 level 1 quality control fluid using vitros immunodiagnostics products myog reagent lot 2670, on a vitros xt7600 integrated system.The definitive assignable cause could not be determined with the information provided.Quality control results obtained using the biorad controls determined that intermittent acceptable and unacceptable performance was obtained within the timeframe of the event.Therefore, a reagent related performance issue cannot be ruled out as contributing to the event.In addition, the reagent pack in use generated an expired on-board stability code, indicating the customer was not following ortho specifications for reagent pack handling.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros myog reagent lot 2670.No information was provided concerning the sample handling of the biorad controls.In addition, there were four other assays having issue with the biorad qc performance.Therefore, inconsistent pre-analytical sample handling cannot be ruled out as contributing to the event.A performance issue with the vitros xt7600 integrated system could not be ruled out as a potential contributor to the event as there was no diagnostic within-run precision testing performed to assess the performance of the vitros xt7600 integrated system.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK  CF35 5PZ
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24581750
Report Number3007111389-2026-00045
Device Sequence Number15761313
Product Code DDR
UDI-Device Identifier10758750001019
UDI-Public(01)10758750001019(17)261020(13)251106(10)2670
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6801042
Device Lot Number2670
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown